# SDR CALA0001332

- Difficulty date: August 26, 2000
- Submitted: August 30, 2000
- Operation: Air carrier
- Aircraft: N70353
- Make and model: Boeing 7373T0
- Aircraft serial: 23591
- Aircraft time: 39,833 hours, 20,705 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .25 INCH CRACK ON FORWARD BULKHEAD AT STA 178, RBL 5.7, WL 198.  THE AREA WAS REPAIRED IAW EA 5310-03040 AND ECRA 5310-04037.
